# SDR DALA1170560673

- Difficulty date: March 15, 2007
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 49,391 hours, 22,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND BEAR STRAP FS 1440.  REPAIRED IAW ERA 451684-14.
